IJPAM: Volume 98, No. 1 (2015)


T. Donchev$^1$, D. Kolev$^2$, A. Lazi$^3$, A. Nosheen$^4$, M. Rafaqat$^5$, A. Zeinev$^6$
$^{1,3}$Department of Mathematics
``Al. I. Cuza" University
Iaşi 700506, ROMANIA
$^{2,6}$Department of Mathematics
University of Chemical Technology and Metallurgy (UCTM)
8 ``St. Kl. Ohridski'', Blvd., 1756 Sofia, BULGARIA
$^{4,5}$Abdus Salam School of Mathematical Sciences
68-B, New Muslim Town, Lahore, PAKISTAN

Abstract. In this paper we prove that almost all, in Baire sense, differential equations with Scorza Dragoni right-hand side, defined on closed convex cone of a Banach space, have unique solution. This solution depends continuously on the right-hand side and on the initial condition. The results are applied to fuzzy differential equations and to differential inclusions.

Received: September 11, 2014

AMS Subject Classification: 34A07, 34G20

Key Words and Phrases: differential equations, cone, Banach space, genericity, upper Lebesgue integral

Download paper from here.

DOI: 10.12732/ijpam.v98i1.11 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 1
Pages: 129 -

Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).